For Better Performance Please Use Chrome or Firefox Web Browser

Generalizations of Zero-Divisor Graph of Rings to Modules

Related Papers:

1-M. Behboodi (Joint with R. Beyranvand)
Strong zero-divisor graphs of non-commutative rings
International Journal of Algebra 2 (2008), 25-44.

2- M. Behboodi
Zero divisor graphs for modules over commutative rings
J. Commut. Algebra 4 (2012), 175-198

3- M. Behboodi (R. Beyranvand)
On the structure of commutative rings with pk1...1pknn(1 ≤ ki ≤ 7) zero-divisors
European Journal of Pure and Applied Mathematics 3 (2010), 303-316

4- M. Behboodi (Joint with R. Beyranvand)
On the structure of commutative rings with pk1...1pknn(1 ≤ ki ≤ 7) zero-divisors II
European Journal of Pure and Applied Mathematics 3 (2010), 686-694

5- M. Behboodi (Joint with R. Beyranvand)
Strong zero-divisors of non-commutative rings
J. Algebra Appl. 8 (2009), 565-580

 

Select Research Type: 
Associate Researcher (non-resident), School of Mathematics (2005-2006)